American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22.00) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Robert C. Busby. On a theorem of Fell . Proc. Amer. Math. Soc. 30 (1971) 133-140. MR 0283583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard D. Mosak. Central functions in group algebras . Proc. Amer. Math. Soc. 29 (1971) 613-616. MR 0279602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. E. Hall. $\mathfrak{F}$-projective objects . Proc. Amer. Math. Soc. 26 (1970) 193-195. MR 0258910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. H. McH. Hanson. Some semigroups on a manifold with boundary . Proc. Amer. Math. Soc. 25 (1970) 830-835. MR 0263055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert E. Atalla. An example in the Weil theory of measurable groups . Proc. Amer. Math. Soc. 25 (1970) 816-819. MR 0271308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Linda Preiss Rothschild. On uniqueness of quasi-split real semisimple Lie algebras . Proc. Amer. Math. Soc. 24 (1970) 6-8. MR 0260814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert F. Brown. $H$-manifolds have no nontrivial idempotents . Proc. Amer. Math. Soc. 24 (1970) 37-40. MR 0248818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ching Chou. On the size of the set of left invariant means on a semi-group . Proc. Amer. Math. Soc. 23 (1969) 199-205. MR 0247444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. L. Curtis and J. Dugundji. Groups which are cogroups . Proc. Amer. Math. Soc. 22 (1969) 235-237. MR 0251722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nolan R. Wallach. Induced representations of Lie algebras. II . Proc. Amer. Math. Soc. 21 (1969) 161-166. MR 0237590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John S. Pym. Idempotent probability measures on compact semitopological semigroups. . Proc. Amer. Math. Soc. 21 (1969) 499-501. MR 0237750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lloyd Lininger. On topological transformation groups . Proc. Amer. Math. Soc. 20 (1969) 191-192. MR 0235544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William C. Waterhouse. A classification of almost full formal groups . Proc. Amer. Math. Soc. 20 (1969) 426-428. MR 0236189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. J. Lardy. On the identity in a measure algebra . Proc. Amer. Math. Soc. 19 (1968) 807-810. MR 0227782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] F. W. Lemire. Irreducible representations of a simple Lie algebra admitting a one-dimensional weight space . Proc. Amer. Math. Soc. 19 (1968) 1161-1164. MR 0231872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Neil W. Rickert. Convolution of $L\sp{p}$ functions . Proc. Amer. Math. Soc. 18 (1967) 762-763. MR 0216301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Leopoldo Nachbin. On the finite dimensionality of every irreducible unitary representation of a compact group . Proc. Amer. Math. Soc. 12 (1961) 11-12. MR 0123197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Anatole Beck. A note on semi-groups in a locally compact group . Proc. Amer. Math. Soc. 11 (1960) 992-993. MR 0120307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Charles W. Curtis. On projective representations of certain finite groups . Proc. Amer. Math. Soc. 11 (1960) 852-860. MR 0118776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Irving Glicksberg. Some special transformation groups . Proc. Amer. Math. Soc. 11 (1960) 315-318. MR 0116065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Haskell Cohen. A clan with zero without the fixed point property . Proc. Amer. Math. Soc. 11 (1960) 937-939. MR 0117300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard Block. On Lie algebras of classical type . Proc. Amer. Math. Soc. 11 (1960) 377-379. MR 0114879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] G. Hochschild. On the algebraic hull of a Lie algebra . Proc. Amer. Math. Soc. 11 (1960) 195-199. MR 0121428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert Ellis. Equicontinuity and almost periodic functions . Proc. Amer. Math. Soc. 10 (1959) 637-643. MR 0107225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Anatole Beck, H. H. Corson and A. B. Simon. The interior points of the product of two subsets of a locally compact group . Proc. Amer. Math. Soc. 9 (1958) 648-652. MR 0101891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Louis Auslander. A fixed point theorem for nilpotent Lie groups . Proc. Amer. Math. Soc. 9 (1958) 822-823. MR 0095896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] P. E. Conner. A note on a theorem of Mostow . Proc. Amer. Math. Soc. 9 (1958) 467-471. MR 0093560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] W. Forrest Stinespring. A semi-simple matrix group is of type $I$ . Proc. Amer. Math. Soc. 9 (1958) 965-967. MR 0104756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] L. Auslander and M. Auslander. Solvable Lie groups and locally euclidean Riemann spaces . Proc. Amer. Math. Soc. 9 (1958) 933-941. MR 0103240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Louis Auslander. On the group of affinities of locally affine spaces . Proc. Amer. Math. Soc. 9 (1958) 471-473. MR 0095512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2